# SDR JJBA20170122018

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 31,436 hours, 19,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 AISLE EMERGENCY LIGHT INOPERATIVE.  CLEANED THE CONNECTORS IAW SP9208&SP9209, OPS CHECKED GOOD.
